# SDR 10042005A

- Difficulty date: September 29, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 23,964 hours, 25,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE DETECTION FAIL ANNUNCIATOR ILLUMINATED AFTER LANDING.  REMOVED AND REPLACED AFT FIRE LOOP.
